MAUDE Adverse Event Report: JJGC S.A. GM ZYGOMATIC IMPLANT, TI, 4.0X45; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. GM ZYGOMATIC IMPLANT, TI, 4.0X45; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.1054
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports that the day the implant was placed in ada 29, failure occurred upon insertion.Patient presented with poor oral hygiene and bruxism.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.

Brand Name
GM ZYGOMATIC IMPLANT, TI, 4.0X45
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key22223449
Report Number0001222315-2025-001110
Device Sequence Number12948776
Product Code DZE
UDI-Device Identifier07899878032014
UDI-Public07899878032014
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/22/2025
Report Date (Section F) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number109.1054
Device Lot NumberWLY54
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/17/2025
Device Age18 MO
Event Location Other
Date Report to Manufacturer03/25/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale